Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Accutane induced rosacea

  1. #1
    Junior Member
    Join Date
    Aug 2007
    Posts
    10

    Default Accutane induced rosacea

    Just curious to who here has gotten this, and please explain your symptoms. I think we need to all know each other here, in order to gain a better understanding of this ****.

    I am persistent red, all of my face with the exception of my eye sockets.
    Flush once or twice during the day.
    Apparent veins under eyes and nose.
    Itchy skin, face/neck, when beard is growing.


    Please reply and give me some insight.

  2. #2
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    Welcome

    If you do a search under accutaneor roaccutane you will come across lots of threads that should help you. For me taking high dose roaccutane for acne increased my rosacea symtoms (although they were already there).

    http://forum.rosaceagroup.org/viewto...light=accutane

    Sarah

  3. #3
    Junior Member
    Join Date
    Aug 2007
    Posts
    10

    Default

    i cant help but feel depressed...that story is the same as mine, and if I had only read this earlier, I could have learned from his experience, cause my skin was the same condition as he posted after taking accutane...it just ruined it beyond recongnition..

  4. #4
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    Sorry didn't mean to depress you. How long have you been off the accutane? Was it just the last batch that stared your symtpoms?

  5. #5
    Junior Member
    Join Date
    Aug 2007
    Posts
    10

    Default

    yep..took it for 3 days and poof...my face is ruined...and seems like I have rosacea

  6. #6
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    How long have you been off it now?

  7. #7
    Guest

    Default

    almost 3 1/2 months...

  8. #8
    Guest

    Default

    thank you for your kindness philik...its sad, today is my birthday and all I did today was punch walls and continually check this forum, I dont know what is wrong with me... I slipping off the edge, and have no where to grab...I have thoughts of suicide, and am continually depressed. I have no where to look or find help. Derms are no help, roche labs wont give me any insight, and the only help I can ever seek is on these boards, and i can't find much help or advice on here. I know there isn't much I can do, and I can accept that at times. But sometimes I can't help but cry and get so angry at life, and always ask why...my skin wasn't that bad in the beginning. I would kill to have my life back the way it was. Now I am a bigger mess that I was before. I was struggling with anxiety disorder, now I have rosacea. It just is so overwhelming at times that I can't help but lose grip. I am sorry to be flooding your minds with my depressive point of view, but at times I can't help but let my mind speak.

  9. #9
    Senior Member
    Join Date
    Jan 2007
    Posts
    574

    Default

    happy b-day!

    i've had some depressings ones myself...

    but all i can say right now is stop feeling sorry for yourself!!!!!! consider that said in caps!!!!!!!

    suicide is all that it is... only feeling sorry for yourself.

    i know these episodes well for myself and isn't about rosacea. it's self pitty on other aspects of challenges i've faced in life. but everything always works out.

    rosacea sucks but isn't THAT big of a deal.

    i'm still beautiful with the rash i sometimes have and p&p's ect.. just as i'm sure you and everyone else is.

    what counts most is the beauty within. and for anyone to not be attracted to who i am but just a face is no one i'd want in my life be it sexual or not. that shows insecurity.
    and although my ruts at times shows insecurity... still doesn't make who i am and its just temp.


    prehaps when you're not angry... maybe write a letter to your doc and tell him what happened and that you're not the only one. advice him to not perscribe accutine to people.

    just remember... this disease or any symptoms of it is NOT the end of the world!
    Eat up your spinach, it'll put color in your cheeks.
    But I don't want green cheeks!

  10. #10
    Junior Member
    Join Date
    Aug 2007
    Posts
    10

    Default

    Thanks a lot nwc for taking your time out to wish me a happy birthday and put things in perspective. I always need that at times, even though I may know it up there. I am a smart person, and as much as I Know these feelings are temporarily, I usually let them get the best of me. I appologize for spilling out my dark emotions like that, but sometimes I just cant help but express myself on these boards. I can't really tell anyone else. But I really do appreciate everyones words of widsom and esp. your kind words nwc. Its very comforting to realize that there are still kind hearted people out there. Take care.

Similar Threads

  1. So I have Accutane induced Rosacea, what now?
    By ArtClassShank in forum Prescription medications
    Replies: 10
    Last Post: 20th December 2013, 02:06 PM
  2. Accutane induced Rosacea, what now?
    By ArtClassShank in forum General rosacea questions
    Replies: 9
    Last Post: 14th December 2013, 06:57 PM
  3. Accutane INDUCED Rosacea?!
    By volcomStone in forum Prescription medications
    Replies: 8
    Last Post: 13th December 2013, 07:29 AM
  4. Accutane induced Rosacea
    By lameness in forum General rosacea questions
    Replies: 0
    Last Post: 17th February 2008, 01:06 AM
  5. Accutane-induced rosacea
    By LindaL in forum Prescription medications
    Replies: 2
    Last Post: 2nd July 2005, 02:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •